# SDR SWAA2019090336476

- Difficulty date: August 7, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT ANGLE CORRODED AT BS. 947, BETWEEN LBL 11 TO RBL 22.  R&R ANGLE IAW DWG AND SRM.
